# SDR CALA9701458

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CUTOUT FOR NR 3 SLAT INBOARD TRACK CRACK AT TOP EDGE.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-30-4.
